# SDR CALA2023072802365

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N17564
- Make and model: Boeing 737-9
- Aircraft serial: 67188
- Aircraft time: 262 hours, 97 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Clogged
- Location: Right Aft Lav
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RH LAV OVERFLOW  C/W WITH ECRA #2011-01000 ST EPS B.(1,3-21) FOR ALL OTHER FLEETS: "WITHIN 36 MONTHS, ACCOMPLI SH EC/RA 2011-01000, LAVATORY SPILL, SECTION 2.C., SUPPLEMENTAL INSPECTION, IN THE AREA FROM BODY STATION__926___ TO BODY STATIO N__986___, BETWEEN STRINGER_17L____ AND STRINGER_17R____, AND/OR FLOOR BEAMS__926___, AND/OR __986___ (OTHER)." SECTION 2.C., SUPPLEMENTAL INSPECTION, IN THE AREA FROM BODY STRINGER_17L____ AND STRINGER_17R____, AND/OR FLOOR STATION__926___ TO BODY STATION__986___, BETWEEN BEAMS__926___, AND/OR __986___ (OTHER)." C/W WITH ECRA #2011-01000 STEPS B.(1,3-21) FOR ALL OTHER FLEETS: "WITHIN 36 MONTHS, ACCOMPLISH EC/RA 2011-01000, LAVATORY SPILL, TOMC APPROVED DIP FOR LAVATORY INDEPTH CLEANUP ACCOMPLISHED. TOMC-APPROVAL FROM SC1ELBYC COMMENT WITHIN 36 MONTHS, ACCOMPLISH EC/RA 2011-01000,LAVATORY SPILL, SECTION 2.C., SUPPLEMENTAL INSPECTION, IN THE AREA FROM BODY STATION 926 TO BODY STATION 986, BETWEEN STRINGER 17L AND STRINGER17R REF EC/RA 2011-01000 REV AC PART 2, B STEP 21 QC RECORDS UPDATE.....CM QC REVIEWED T/A; 36 MONTHS.....CM U37298
